Results 1 to 2 of 2
Prednisone Withdrawal
  1. #1
    mmanzer is offline New Member
    Join Date
    Aug 2012
    Posts
    1

    Default Prednisone Withdrawal

    I recently did a short prednisone taper. The last dose was 3 days ago. Whenever I have to take steroids I always get the sweats. They decreased a lot as I took lower and lower doses but I am still having mild night sweats. Anyone else have the same problem?

  2. #2
    Genscripts is offline Junior Member
    Join Date
    Feb 2018
    Location
    Tulsa
    Posts
    26

    Default

    Yes, most of the people face the same problem who are taking steroids because it increases skin oil gland production. One must keep his or her skin clean or take shower or change the clothes when it is sweating.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22